I completed my second Chemotherapy this Wednesday just past....what a day! After my first, I was feeling quite apprehensive and nervous about how my body would react to the drug which I'd had a reaction to on the first go....the infusion went ok for the first 5-10 minutes and I was feeling positive, however, then my body decided that it still didn't like the drug....so once again, they stopped it, pumped me full of drugs and and then came back and said they were going to try it again... needless to say, I was concerned and apparently my pulse rate was showing my concern as well...anyway, thankfully because I was so full of drugs, the second time went without incident. I then had the second drug and then a third drug...which was a complete surprise and news to me. It sent me off on another little worry trail...why were they adding drugs, it the other stuff not working and so on. I realized that I just needed to trust the doctors that they know what they are doing...and to remember to ask the oncologist for more explanation when I see her next. It was an extremely long day with the additional,drug and I was quite exhausted in the evening. The day after I felt relatively well, though did feel slightly nauseous afterward, but nothing too concerning. The second and third day's after the chemo have been something else completely and totally unexpected. I have been feeling so many muscle aches and joint pains, along with tingling in my fingers and toes and these are just relentless...I don't seem to be able get much relief from them even with taking panadol! I certainly hope these effects don't last for days on end as they are certainly draining me. Thankfully I have friends praying for me and I know that the Lord is in complete control over my body....as a friend recently said to me, cancer is not in control of your body, the Lord Is....oh how I am having on to this promise at present. I'm not sure if anyone is even reading this blog, but if you are and you are the praying type, I would certainly appreciate your prayers and uplifting.